# SDR SWIA201231870

- Difficulty date: September 22, 2012
- Submitted: October 3, 2012
- Operation: Air carrier
- Aircraft: N566SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120341
- Aircraft time: 30,102 hours, 42,539 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO RED FLOOR EMERGENCY LIGHTS AT ROW 9 FAIL TO ILLUMINATE.  (FLT 5538)  REPAIRED WIRE FOR FLOOR EMERGENCY EXIT IN REFERENCE TO EMB 120-WDM.
